On Positive Solutions of Nonlinear Third-Order Impulsive Boundary Value Problems on Time Scales


Karaca I. Y. , FEN F.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.6, pp.4447-4461, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-016-0755-z
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.4447-4461

Abstract

In this paper, using four functionals fixed point theorem, we obtain sufficient conditions for the existence of at least one positive solution of a third-order impulsive boundary value problem with integral boundary conditions on time scales. As an application, we give two examples to demonstrate our main result.